Prednisone is a steroid medicine and it should be gradually tapered so that the patient or user can avoid from various side effects. Therefore if you are taking this medicine then you should reduce its dose with the passage of time because it is important for you. The tapering or withdrawal side effects results due to prolonged use prednisone. Due to this reason and factor prednisone is always recommended only for a short period of time. You should use this medicine only for maximum 3 weeks period. In the first week you need to use higher dose and in the second week you should reduce its dosage. Abrupt inhibition of any steroid medicine always results in the development of severe symptoms in the human beings. There are large no of withdrawal symptoms that a patient can observe or face but some most important withdrawal symptoms includes severe pain in the joints, pain in the muscles, mild headache, constipation, high blood pressure, heart diseases, vomiting and nausea. Due to abrupt inhibition of this steroid medicine you can face these symptoms. Therefore it is better to meet with you doctor if you want to stop using any type of steroid medicine so that you can avoid any problem later.
The development of withdrawal of tapering symptoms depends upon several factors like age of patient, medical condition of patient and immune system of user. More and severe symptoms of side effects result in the older people due to their weak immune system instead fewer symptoms develop in adults or energetic people. Similarly it also depends upon the immune system of patient. If the immune system is healthy and resistant then it will produce fewer symptoms of withdrawal. It is not possible to avoid or prevent from these sign and symptoms instead it is possible to suppress these signs with the help of control measures. If you want to reduce the prednisone tapering side effects then you need to use it lower dosage for a short period of time. Similarly you can use the similar medicines for the suppression of side effects. While tapering the prednisone medicine appearance of side effects is also possible but you will face fewer side effects. Tapering or withdrawal of any steroid medicine is not easy instead it requires few months for completer withdrawal. Abrupt inhibition of this medicine will cause the reappearance of disease and its symptoms also. If you are using prednisone for the treatment of fever and allergic reactions then you can observe this problem again in case of abrupt inhibition.
The other effective technique to prevent from side effects is the replacement. You can replace the prednisone with any similar medicine with low strength. Similarly prednisone is available in various strengths in the market. If you want to avoid from withdrawal side effects then you can use its lower strength for this purpose. Therefore before tapering any type of steroid you need to keep these things in your mind. It is possible to reduce prednisone tapering side effects with the help of several techniques and methods. The side effects of prednisone are only related and associated with misuse and over dosage of medicines instead it is a safe and reliable medicine and it has won the trust of millions of people in the world. Therefore if you are using this medicine according to prescribed dosage then you should not become worry about its side effects and withdrawal symptoms. If you observe severe symptoms while taking prednisone then you need to reduce its dosage so that you can handle the situation. Some time withdrawal signs are associated with drug interactions. Therefore combine use of more than one medicine is not effective and better. Drug interaction between prednisone and food products is also possible in this case. Therefore you should avoid from it. Prednisone is a very effective medicine for the treatment of various disorders like high fever, allergic reactions, pain in the various parts of the human body and bronchitis. It is also very effective for the treatment of cough and sneezing. If you are using this medicine then you should not use it for a long period of time because in this situation its withdrawal will become difficult.